New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Discouraged and feeling the blues!
2 Replies
toots2889 - December 18

About a 3 weeks ago I had switched from Lyrica to Cymbalta. I was so glad I did. I felt better all the way around. Then last Saturday, I was at a wrestling meet with my boys and my lips started to swell. Since then ive had hives so bad that benedryl wont work. Theyve had to give me a steroid shot yesterday, and put me on Predisone & a presciption antihistamine called vistaril.

They say I have to come off the cymbalta. They think thats whats doing it. Being its a time release med thats why its taken this long to catch up with me. Wouldnt you know, the one thing giving me relief i have to give up now. Im so fustrated.

This has been the worst month for me. First the flu, then the heart thing, then this. I just want
this month to end. Thanks for letting me vent! I feel better just releasing. Take care and bless all.

 

Sonja44 - December 19

I feel for you...as we all understand that kind of frustration. Hang in there...take a long, hot bath with candles and soft music...as a present to yourself. You deserve it!

 

toots2889 - December 23

Well since my last post, Im still dealing with hives. Went to dr. yesterday and he increased my steroid from 10mg to 60mg. So can you all guess what im asking santa for x-mas? Hope everyone here has a wonderful, happy, and safe X-mas!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question